EconPapers    
Economics at your fingertips  
 

Some results related to the Harsanyi-Shapley solution

Yan-An Hwang (*), () and Chih Chang ()
Additional contact information
Yan-An Hwang (*),: Department of Applied Mathematics, National Dong Hua University, Hualien, Taiwan 904 Final version July 2001
Chih Chang: Department of Mathematics, National Tsing Hua University, Kuang Fu Road, Hsinchu, Taiwan 30034

International Journal of Game Theory, 2001, vol. 30, issue 2, 247-258

Abstract: The main result of the paper is to characterize the Harsanyi-Shapley solution on a specific class of NTU games by reduced game property.

Keywords: NTU; games; ·; Harsanyi-Shapley; solution; ·; reduced; game; property (search for similar items in EconPapers)
Date: 2001-12-17
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/1030002/10300247.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2001:i:2:p:247-258

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:30:y:2001:i:2:p:247-258